RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 8  


The widths of classes of analytic functions in a disc
S. B. Vakarchuk, M. Sh. Shabozov
3
On the coincidence of the subgroups $J(E(A))A$ and $\operatorname{Rad}( _{E(A)}A)$ in a group $A$
A. P. Dik
23
Spectral asymptotics and the regularized trace of a singular integral operator
M. R. Dostanic
31
Some conditions for the existence of a total differential at a point
V. M. Miklyukov
45
Classification of hyperbolic singularities of rank zero of integrable Hamiltonian systems
A. A. Oshemkov
63
The method of local linear approximation in the theory of nonlinear functional-differential equations
V. E. Slyusarchuk
103
Covering planar sets
V. P. Filimonov
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019